Alert archive / Georgia / Special Weather Statements in 2017

Special Weather Statement, NWS Atlanta, GA

July 11, 2017Taylor County, Georgia

NWS Atlanta, GA issued this special weather statement at Jul 11, 2017, 2:50 PM EDT for Taylor County, Georgia. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2017, 2:50 PM EDT (18:50 UTC)
Expired
Jul 11, 2017, 3:30 PM EDT
In force
40 min
Issued by
NWS Atlanta, GA
Wind
40

County Taylor County, GA

The radar

The Atlanta radar (KFFC), 81 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.8 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 988 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
988 J/kg
Mixed-layer CIN
-36 J/kg
Mixed-layer LCL
710 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

731 
WWUS82 KFFC 111850
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
250 PM EDT TUE JUL 11 2017
 
GAZ079-080-111930-
Taylor GA-Talbot GA-
250 PM EDT TUE JUL 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TAYLOR AND SOUTHEASTERN
TALBOT COUNTIES UNTIL 330 PM EDT...

At 250 PM EDT...a strong thunderstorm was over Wesley Church, or near
Butler. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain. 

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas. 

Some locations in the path of this storm include
Butler, Howard, Baldwinville, Prattsburg, Carsonville, Wesley Church
and Fickling Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3250 8431 3263 8446 3277 8434 3276 8432
      3276 8430 3274 8428 3274 8427 3272 8426
      3273 8424 3270 8420 3269 8420 3268 8418
      3261 8410
TIME...MOT...LOC 1850Z 225DEG 4KT 3262 8433 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 11, 1:29 PM EDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jul 11, 1:29 PM EDT, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
129 PM EDT Tue Jul 11 2017

.PREV DISCUSSION... /Issued 922 AM EDT Tue Jul 11 2017/

UPDATE...
Minor update to the forecast this morning. Convergence zone has
fired a few showers and thunderstorms this morning over the
southern CWFA. Have increased pops in this area for the next few
hours. Atmos remains very moist and unstable, so coverage of
storms should continue to increase. PWATS are creeping up towards
two inches, and with BL blo 20kt, these storms will be slow moving
and heavy rainers. Strong storms will be likely, and there remains
potential for isolated severe thunderstorms.

PREV DISCUSSION... /Issued 728 AM EDT Tue Jul 11 2017/

PREV DISCUSSION... /issued 408 AM EDT Tue Jul 11 2017/

SHORT TERM /Today through Wednesday/...
It was a late ending once again to convection last night but
overnight period has proven to be quite tranquil with only some
developing low clouds to deal with in the Columbus area. These low
clouds could span across much of Central Ga before all is said and
done providing for a later start to convection perhaps than
previous days. Otherwise, continue to see a dewpoint discontinuity
across the northern sections with dewpoints in the lower 60s while
70s are found not far from this in the northern metro sections.

Expecting a very similar day to yesterday with much of the
activity south of the I20 corridor. Although have once again
painted highest pops from CSG to MCN and points southward, would
not be surprised to see just as much coverage for the southern
metro sections today as well as surface and deep layer moisture
are higher today. Guidance seems way to low for most areas,
especially for Central GA.

Super Blend only giving me low to mid range chance pops but gotta
believe with PWs above 2 inches and CAPE values over 2000 J/KG
that we would see some likely coverage this afternoon and have
indicated as such in the grids. With cold pool still present aloft
but not especially significant, would expect a handful of strong
storms today and isolated severe not out of the question. Heavy
rain and isolated flooding will continue to be a concern with
slower storm motions.

Moisture is transported further north for Wed with PW values over
2 inches for all of Central and a portion of North GA. For now
have capped pops at high end chance but would expect we may need a
zone of likely pops for Wed afternoon and probably along the south
metro based on moisture and instability parameters.

Deese

LONG TERM /Wednesday Night through Monday/...
Long term period continues to look like typical Georgia summertime
weather as the state is dominated by a dirty high pressure ridge.
An enhanced area of moisture remains over the state through
Friday, triggering convective development with diurnal heating.
Model solutions continue to show this ridge will weaken into the
weekend as a cold front approaches the area Saturday. Run-to-run
solution consistency is decent, suggesting the front will move
into the state during the morning or early afternoon Saturday. The
increased moisture associated with the front will remain over the
state into early next week, resulting in higher precipitation
chances - generally in the good chance to likely category, even
into the overnight periods. Solutions diverge at the tail end of
the period, with the GFS developing a large upper high pressure
system over the plains and building it into the southeast into mid
week. The ECMWF doesn't build the high pressure ridge into the
state, but instead promotes the development of localized low
pressure systems over the Carolinas. For now, that's beyond the
extended period, and there's plenty of time to sort it out.

Temperatures remain a few degrees above normal through Friday with
highs generally in the 90s across the state. More seasonal
temperatures are expected through the weekend due to the influence
of the precipitation and the frontal boundary. Apparent
temperature continues to be of a concern through the extended
period, with heat index values over 100 degrees at least through
the end of the week. At this time, Heat Advisory criteria is not
met in the grids, but a few locations in east central Georgia / SE
CWA reach values of 103-104 on Friday and Saturday. Will continue
to monitor forecast values into the latter half of the week to see
if a Heat Advisory is necessary.

31

&&

.AVIATION...
18Z Update...
Scattered showers and thunderstorms developed along a differential
heating boundary/convergence zone to the NW of the airfield. The
activity is very slow moving. Added the VCSH to the 21z line and
will add a tempo group as necessary for thunder. Winds remain
light and should mostly stay just west of south through the
afternoon - outside of any outflow boundaries. VRB winds expected
overnight with mainly southwest during the day tomorrow. Sct
afternoon convection expected again tomorrow afternoon.

//ATL Confidence...18Z Update...
Low to medium confidence on wind direction and timing of shra.
Otherwise, high confidence remaining elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          90  72  91  73 /  40  40  30  20
Atlanta         89  73  90  74 /  40  40  30  20
Blairsville     86  66  85  67 /  20  30  30  20
Cartersville    90  72  90  73 /  30  30  30  20
Columbus        91  74  93  75 /  60  50  40  20
Gainesville     88  72  89  72 /  30  30  30  20
Macon           90  73  92  74 /  60  50  30  20
Rome            92  71  91  72 /  20  20  30  20
Peachtree City  90  71  91  72 /  40  40  30  20
Vidalia         91  74  93  74 /  70  50  20  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jul 11, 4:53 AM EDT, 9 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
453 AM EDT Tue Jul 11 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121200-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
453 AM EDT Tue Jul 11 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous thunderstorms are expected across central
Georgia this afternoon and evening, generally south of the I-20
corridor. A few strong storms are possible, with the main hazards
being damaging winds to 50 MPH and frequent lightning. Small hail
and locally heavy rainfall will also be possible.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...
There is a chance of showers and thunderstorms across north and
central Georgia Wednesday through Monday, particularly during the
afternoon and evening hours. Higher chances are expected Saturday
and Sunday. A few storms could be strong to severe with gusty
winds and frequent lightning the main hazards. Hail and locally
heavy rainfall will also be possible.

Heat Index values will approach 105 degrees over portions of
central Georgia Wednesday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jul 11, 2:03 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
203 PM EDT TUE JUL 11 2017

GAZ097-109>111-111830-
Wheeler GA-Telfair GA-Laurens GA-Dodge GA-
203 PM EDT TUE JUL 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER...NORTHERN
TELFAIR...SOUTHERN LAURENS AND EASTERN DODGE COUNTIES UNTIL 230 PM
EDT...

At 202 PM EDT...a strong thunderstorm was over Achord, or near
McRae...moving northeast at 5 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
McRae, Alamo, Helena, Chauncey, Jay Bird Springs, Achord, Cedar Grove
and Little Ocmulgee State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3208 8310 3233 8304 3222 8274 3201 8290
TIME...MOT...LOC 1802Z 202DEG 6KT 3212 8297

WIND...40MPH
Special weather statement, Jul 11, 2:25 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
225 PM EDT TUE JUL 11 2017

GAZ097-098-108>111-111915-
Wheeler GA-Telfair GA-Treutlen GA-Wilcox GA-Laurens GA-Dodge GA-
225 PM EDT TUE JUL 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHEELER...WESTERN
TELFAIR...SOUTHWESTERN TREUTLEN...SOUTHEASTERN WILCOX...SOUTHEASTERN
LAURENS AND SOUTHEASTERN DODGE COUNTIES UNTIL 315 PM EDT...

At 225 PM EDT...a line of strong thunderstorms was along a line
extending from near Landsburg to Bowens Mill...and moving east at 10
mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
McRae, Alamo, Helena, Glenwood, Milan, Rhine, Scotland, Chauncey,
Landsburg, Cedar Grove, Barnhill, Jay Bird Springs, Temperance,
Browning, China Hill, Achord, Little Ocmulgee State Park and
Workmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3182 8311 3181 8314 3185 8318 3185 8337
      3235 8284 3233 8255 3231 8265 3223 8264
      3180 8307
TIME...MOT...LOC 1825Z 250DEG 9KT 3229 8274 3185 8321

WIND...40MPH
Special weather statement, Jul 11, 2:27 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
227 PM EDT TUE JUL 11 2017

GAZ023-111915-
Hall GA-
227 PM EDT TUE JUL 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR HALL COUNTY UNTIL 315 PM EDT...

At 227 PM EDT...a strong thunderstorm was over Gainesville...moving
east at 5 mph.

  HAZARD...Heavy rain.

  IMPACT...Heavy rain may cause temporary street flooding especially
           in poor drainage areas.

Some locations in the path of this storm include
Gainesville, Oakwood, Gillsville and Candler.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Motorists should slow down and be prepared for possible loss of
control due to hydroplaning.

LAT...LON 3441 8378 3433 8365 3432 8365 3430 8363
      3416 8379 3421 8392
TIME...MOT...LOC 1827Z 277DEG 6KT 3428 8379
Special weather statement, Jul 11, 2:36 PM EDT, 14 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
236 PM EDT TUE JUL 11 2017

GAZ032-111915-
Cobb GA-
236 PM EDT TUE JUL 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR COBB COUNTY UNTIL 315 PM EDT...

At 236 PM EDT...a strong thunderstorm was over White Water Park, or
over Marietta...moving west at 5 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Marietta, Smyrna, Kennesaw, Woodstock, Acworth, Powder Springs, Fair
Oaks, White Water Park, Sweat Mountain, Lost Mountain Park, Kennesaw
State University, Jim R Miller Park, Due West, Sandy Plains and
Dobbins Air Reserve Base.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3408 8470 3408 8449 3406 8443 3389 8446
      3387 8472 3389 8473
TIME...MOT...LOC 1836Z 097DEG 4KT 3399 8453

WIND...40MPH
Special weather statement, Jul 11, 2:47 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
247 PM EDT TUE JUL 11 2017

GAZ033-045-111915-
North Fulton GA-DeKalb GA-
247 PM EDT TUE JUL 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON AND WESTERN DEKALB
COUNTIES UNTIL 315 PM EDT...

At 246 PM EDT...a strong thunderstorm was over La Vista, or near
Decatur. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Atlanta, Decatur, Sandy Springs, Dunwoody, Chamblee, Doraville,
Clarkston, Avondale Estates, Belvedere Park, North Decatur, North
Atlanta, North Druid Hills, Midtown, Grant Park-Zoo Atlanta,
Candler-Mcafee, Druid Hills, Tucker, Sweet Auburn, Piedmont Park and
Lakewood Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3394 8427 3392 8426 3390 8423 3369 8419
      3370 8441 3387 8445
TIME...MOT...LOC 1846Z 260DEG 1KT 3381 8435

WIND...40MPH
Special weather statement, Jul 11, 2:50 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
250 PM EDT TUE JUL 11 2017

GAZ079-080-111930-
Taylor GA-Talbot GA-
250 PM EDT TUE JUL 11 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN TAYLOR AND SOUTHEASTERN
TALBOT COUNTIES UNTIL 330 PM EDT...

At 250 PM EDT...a strong thunderstorm was over Wesley Church, or near
Butler. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Butler, Howard, Baldwinville, Prattsburg, Carsonville, Wesley Church
and Fickling Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3250 8431 3263 8446 3277 8434 3276 8432
      3276 8430 3274 8428 3274 8427 3272 8426
      3273 8424 3270 8420 3269 8420 3268 8418
      3261 8410
TIME...MOT...LOC 1850Z 225DEG 4KT 3262 8433

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 9:02 PM EDTSpecial Weather StatementFFCBarrow28 min
Jul 11, 9:04 AM EDTSpecial Weather StatementFFCSchley41 min
Jul 11, 2:03 PM EDTSpecial Weather StatementFFCWheeler27 min
Jul 11, 2:25 PM EDTSpecial Weather StatementFFCTelfair50 min
Jul 11, 2:27 PM EDTSpecial Weather StatementFFCHall48 min
Jul 11, 2:36 PM EDTSpecial Weather StatementFFCCobb39 min
Jul 11, 2:47 PM EDTSpecial Weather StatementFFCDeKalb28 min
Jul 11, 3:03 PM EDTSpecial Weather StatementFFCCarroll42 min
Jul 11, 3:11 PM EDTSpecial Weather StatementFFCCherokee49 min
Jul 11, 3:14 PM EDTSpecial Weather StatementFFCMontgomery46 min
Jul 11, 3:19 PM EDTSpecial Weather StatementFFCWilkinson26 min
Jul 11, 3:28 PM EDTSpecial Weather StatementFFCTaylor47 min
Jul 11, 3:46 PM EDTSpecial Weather StatementFFCJefferson29 min
Jul 11, 3:51 PM EDTSpecial Weather StatementFFCForsyth24 min
Jul 11, 4:12 PM EDTSevere Thunderstorm WarningFFCForsyth, Gwinnett33 min
Jul 11, 4:19 PM EDTSpecial Weather StatementFFCWebster26 min
Jul 11, 4:31 PM EDTSpecial Weather StatementFFCClayton44 min
Jul 11, 4:46 PM EDTSpecial Weather StatementFFCGwinnett29 min
Jul 11, 4:50 PM EDTSpecial Weather StatementFFCMarion40 min
Jul 11, 4:58 PM EDTSpecial Weather StatementFFCClayton, Fayette, Rockdale47 min
Jul 11, 5:02 PM EDTSevere Thunderstorm WarningFFCCoweta, Fulton28 min
Jul 11, 5:16 PM EDTSevere Thunderstorm WarningFFCGwinnett, Rockdale, Walton17 min
Jul 11, 5:34 PM EDTSevere Thunderstorm WarningFFCDouglas15 min
Jul 11, 5:43 PM EDTSevere Thunderstorm WarningFFCRockdale11 min
Jul 11, 5:56 PM EDTSpecial Weather StatementFFCJohnson34 min
Jul 11, 6:12 PM EDTSpecial Weather StatementFFCTelfair48 min
Jul 11, 6:14 PM EDTSpecial Weather StatementFFCJohnson31 min
Jul 11, 6:20 PM EDTSpecial Weather StatementFFCTroup40 min
Jul 11, 6:23 PM EDTSpecial Weather StatementFFCButts, Henry, Meriwether, Newton, Pike, Spalding52 min
Jul 11, 6:30 PM EDTSpecial Weather StatementFFCJohnson45 min
Jul 11, 6:39 PM EDTSevere Thunderstorm WarningFFCTroup25 min
Jul 11, 6:52 PM EDTSpecial Weather StatementFFCJefferson38 min
Jul 11, 7:08 PM EDTSpecial Weather StatementFFCTroup37 min
Jul 11, 7:09 PM EDTSpecial Weather StatementFFCDooly36 min
Jul 11, 7:12 PM EDTSpecial Weather StatementFFCButts, Jasper, Pike, Spalding33 min
Jul 11, 7:24 PM EDTSpecial Weather StatementFFCMuscogee36 min
Jul 11, 7:36 PM EDTSevere Thunderstorm WarningFFCHarris, Muscogee13 min
Jul 11, 7:44 PM EDTSpecial Weather StatementFFCButts, Lamar, Pike46 min
Jul 11, 7:48 PM EDTSpecial Weather StatementFFCTroup87 min
Jul 11, 7:52 PM EDTSpecial Weather StatementFFCMeriwether23 min
Jul 11, 7:54 PM EDTSpecial Weather StatementFFCHarris36 min
Jul 11, 7:58 PM EDTSevere Thunderstorm WarningFFCHarris, Talbot28 min

Nearby

Special Weather Statements in Georgia, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.